# SDR AC2A202208069201

- Difficulty date: March 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N392JS
- Make and model: Skrsky S92A
- Aircraft serial: 920249
- Aircraft time: 5,970 hours, 5,925 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flange
- Part number: 9230604102057
- Part serial: 21071
- Condition: Cracked
- Part time: 392 hours, 435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WELDMENT ASSEMBLY CRACKED AT FLANGE.
